Issue Title
 
Vol 13 A bi-objective formulation for refueling stations selection problem Abstract
Farzaneh Ferdowsi, H. Reza Maleki, S. Rivaz
 
Vol 11 A Characterization For Fuzzy Normed Linear Spaces and Its applications. Abstract   PDF
Hossain Alizadeh Nazarkandi
 
Vol 10 A common fixed point theorem for multi-valued mappings in ultrametric spaces Abstract   PDF
Alireza Kamel Mirmostafaei, Zahra Alinejad
 
Vol 7 A Concise Formula for Two Dimensional Divided Differences with Multiple Knots Abstract   PDF
Rasool Roozegar, Ali Akbar Jafari
 
Vol 9 A Direct Analytic Method for Solution of Linear Fredholm Integral and Integro-differential Equations of the Second Kind Abstract   PDF
Hamidreza Navabpour, Farid Maalek
 
Vol 6 A Family of Optimal Derivative Free Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations Abstract   PDF
M. Matinfar, M. Aminzadeh
 
Vol 11 A Fixed point theorem with application to a class of integral equations. Abstract   PDF
Muhammad Nazam, Muhammad Arshad, Chooknil Park
 
Vol 10 A GENERAL CHARACTERIZATION OF ADDITIVE MAPS ON SEMIPRIME RINGS Abstract   PDF
Amin Hosseini
 
Vol 5 (2010-2011) A General Norm on Extension of a Hilbert’s Type Linear Operator Abstract   PDF
Zahra Jokar, Javad Behboodian
 
Vol 12 A Generalization of Clique Polynomials and Graph Homomorphism Abstract   PDF
Hossein Teimoori Faal, Mortaza Bayat
 
Vol 13 A generalization of dual bi-periodic Fibonacci quaternions Abstract   PDF
Elif Tan, İsmail Gök
 
Vol 11 A Generalization of Total Graphs of Modules over Commutative Rings under Multiplicatively Closed Subsets Abstract   PDF
Ahmad Abbasi, Leila Hamidian Jahromi
 
Vol 7 A Good Approximate Solution for Li´enard Block Pulse Functions Abstract   PDF
M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek Ghaini
 
Vol 6 A Heuristic Algorithm for Constrain Single-Source Problem with Constrained Customers Abstract   PDF
S. A. Raisi Dehkordi, M. Farahani, A. Ahmadi
 
Vol 1 (2006-2007) A Look at P (X > Y ) in the Binomial Case Abstract   PDF
Javad Behboodian
 
Vol 13 A meshless method for the variable-order time fractional telegraph equation Abstract
Farid Maalek, Davood Gharian, Mohammad Hossein Heydari
 
Vol 11 A METHOD FOR CONSTRUCTION OF WAVELETS IN HARDY SPACE OF ANALYTIC FUNCTIONS Abstract   PDF
Farshid Abdollahi, Elham Rahimi
 
Articles in Press A Method for Finding the Anchor Points of BCC Model in DEA Context Abstract
Ali Akbar Bani, Mohsen Rostamy-Malkhalifeh, Farhad Hosseinzadeh Lotfi, Dariush Akbarian
 
Vol 8 A modification in successive approximation method for solving nonlinear Volterra Hammerstein integral equations of the second kind Abstract   PDF
shahnam javadi
 
Vol 11 A Modification on Rubio’s Theoretical Measure Method for Solving Classical Optimal Control Problems Abstract   PDF
A. Fakharzadeh, M. Goodarzi
 
Vol 8 A Mollified Gradient Approach for Solving an Inverse Moving Boundary Problem Abstract   PDF
Akram Heidari, Morteza Garshasbi, Sedigheh Toubaei, Mehdi Jalalvand
 
Vol 11 A New Constraint Qualification for Vector Semi-infinite Problem Abstract   PDF
Kourosh Karimi, Ali Sadeghieh
 
Vol 7 A New Algorithm Based on the Homotopy Perturbation Method For a Class of Singularly Perturbed Boundary Value Problems Abstract   PDF
Mohammad Ali Fariborzi Araghi, Seyed Mohammad Hosseini, Mohammad Heydari, Shadan Sedigh Behzadi
 
Vol 8 A New Analytic-Approximate Solution of Fokker-Planck Equation with Space-and Time-Fractional Derivatives Abstract   PDF
Moosarreza Shamsyeh Zahedi
 
Vol 9 A New Class of Weighted Lindley Distributions Abstract   PDF
Malek Fathizadeh
 
1 - 25 of 401 Items 1 2 3 4 5 6 7 8 9 10 > >>